Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 32, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 6, 2020, 5:38 AM CST for Clay County, Coosa County, Talladega County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 5:38 AM CST (11:38 UTC)
- Expired
- Feb 6, 2020, 6:10 AM CST
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, AL, Coosa County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 11:48 PM CST | Tornado Watch | SPC | 8 hr |
| Feb 6, 3:27 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
670
WUUS54 KBMX 061138
SVRBMX
ALC027-037-121-061230-
/O.NEW.KBMX.SV.W.0032.200206T1138Z-200206T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
538 AM CST Thu Feb 6 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
South central Talladega County in east central Alabama...
Northern Coosa County in east central Alabama...
Southwestern Clay County in east central Alabama...
* Until 630 AM CST.
* At 537 AM CST, a severe thunderstorm was located over Lay Lake Dam,
or 10 miles south of Talladega Springs, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sylacauga, Goodwater, Talladega Springs, Weogufka, Stewartville,
Hanover, Strickland Crossroads, Marble Valley, Moriah,
Fayetteville, Unity, Sycamore, Parkdale, Lay Lake Dam, Lay Lake,
Mitchell Lake, Cleveland Crossroads, Shelby Shores, Gantts Quarry
and Paint Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CST for central and
east central Alabama. A Tornado Watch also remains in effect until
noon CST for east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3312 8592 3309 8601 3308 8601 3287 8646
3287 8648 3291 8649 3293 8651 3297 8652
3299 8651 3300 8652 3306 8652 3307 8651
3309 8651 3312 8648 3330 8620 3329 8597
TIME...MOT...LOC 1137Z 236DEG 47KT 3297 8650
HAIL...0.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
984
WWUS54 KBMX 061148
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
548 AM CST Thu Feb 6 2020
ALC027-037-121-061230-
/O.CON.KBMX.SV.W.0032.000000T0000Z-200206T1230Z/
Talladega AL-Coosa AL-Clay AL-
548 AM CST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR SOUTH CENTRAL TALLADEGA...NORTHERN COOSA AND SOUTHWESTERN CLAY
COUNTIES...
At 548 AM CST, a severe thunderstorm was located near Fayetteville,
or near Sylacauga, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sylacauga, Goodwater, Talladega Springs, Weogufka, Stewartville,
Hanover, Fayetteville, Strickland Crossroads, Unity, Sycamore,
Parkdale, Moriah, Lay Lake, Cleveland Crossroads, Sylacauga Municipal
Airport, Overbrook, Gantts Quarry, Hollins, Roselle and Mignon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CST for central and
east central Alabama. A Tornado Watch also remains in effect until
noon CST for east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3293 8635 3302 8643 3311 8649 3330 8620
3329 8597 3312 8592 3309 8601 3308 8601
TIME...MOT...LOC 1148Z 231DEG 52KT 3313 8632
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite860
WWUS54 KBMX 061159
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
559 AM CST Thu Feb 6 2020
ALC037-061209-
/O.CAN.KBMX.SV.W.0032.000000T0000Z-200206T1230Z/
Coosa AL-
559 AM CST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COOSA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CST for east central
Alabama. A Tornado Watch also remains in effect until noon CST for
east central Alabama.
LAT...LON 3312 8592 3309 8601 3311 8601 3311 8632
3320 8635 3330 8620 3329 8597
TIME...MOT...LOC 1159Z 236DEG 47KT 3321 8617
$$
ALC027-121-061230-
/O.CON.KBMX.SV.W.0032.000000T0000Z-200206T1230Z/
Talladega AL-Clay AL-
559 AM CST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR SOUTH CENTRAL TALLADEGA AND SOUTHWESTERN CLAY COUNTIES...
At 559 AM CST, a severe thunderstorm was located near Sycamore, or
near Sylacauga, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sylacauga, Sycamore, Cleveland Crossroads, Sylacauga Municipal
Airport, Overbrook, Gantts Quarry, Hollins, Roselle and Mignon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 AM CST for east central
Alabama. A Tornado Watch also remains in effect until noon CST for
east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3312 8592 3309 8601 3311 8601 3311 8632
3320 8635 3330 8620 3329 8597
TIME...MOT...LOC 1159Z 236DEG 47KT 3321 8617
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite621
WWUS54 KBMX 061210
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
610 AM CST Thu Feb 6 2020
ALC027-121-061220-
/O.CAN.KBMX.SV.W.0032.000000T0000Z-200206T1230Z/
Talladega AL-Clay AL-
610 AM CST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLADEGA AND
SOUTHWESTERN CLAY COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CST for east central
Alabama. A Tornado Watch also remains in effect until noon CST for
east central Alabama.
LAT...LON 3312 8592 3309 8601 3311 8601 3311 8632
3320 8635 3330 8620 3329 8597
TIME...MOT...LOC 1209Z 236DEG 47KT 3329 8602
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 4:09 AM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 6, 4:09 AM CST, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 409 AM CST Thu Feb 6 2020 .SHORT TERM... /Updated at 0400 AM CST Thu Feb 06 2020/ Through Tonight... Main line as of 3 am stretches from Demopolis to Birmingham to Gadsden. Cells all along the line are spinning in fairly unstable airmass. Increasing thunderstorm development is expected through daybreak and beyond, which may be accompanied by increasing potential to produce tornadoes and/or locally damaging wind gusts. Models suggest that a gradual transition toward a cyclonic system will develop across the region, as positively tilted large-scale trough begins to tilt and take on more a neutral shape. In response, elongated surface troughing now approaching the Appalachians is forecast to deepen through daybreak and beyond. By daybreak, strongest surface pressure falls should be across southeast Alabama and will be accompanied by strengthening southerly low-level flow, including within a fairly broad low level jet (50-60+ kt) across much of southern/eastern Alabama. A weak warm front currently extending across south central through southeast Alabama has been a focus for enhanced low-level shear and isolated convective development the past few hours. If this boundary persists, models suggest that it may shift northeastward ahead of the eastward advancing cold front, and extend along a corridor across east central Alabama, southward along or just east of the southern Georgia/Alabama state border area by daybreak. We will begin to see a breakdown of the severe weather only as the front slowly pushes east. The warm sector has materialized a touch more than models have been hinting at thus the severe activity has shifted a bit more north. Looks like the severe threat has ended for the SW and north of I-59 in the NE. Flooding is also becoming a big threat across the area, particularly along and south of I-59. So even once the tornado threat has ended, flooding may continue. Rain will be ending from west to east through the night. Cold air will begin to work into the region overnight and in place by sunrise. While we expect mainly light rain if any precipitation can actually reach the surface, we can not rule out a few snow flurries to mix in at time after 3 am and possible through Friday morning across the north. Any frozen accumulation is not expected as temperatures will generally still be above freezing through the period. 16 .LONG TERM... /Updated at 0400 AM CST Thu Feb 06 2020/ Friday through Through Wednesday. Colder and dry on Friday with the wrap around cloud cover from the upper level system moving through. After sunrise and flurries should be in the northeast, with no impacts expected. The next system will move quickly into the region on Saturday and bring a chance of rain by the afternoon and into the evening hours. This system moves out and then the next system moves in Monday morning from the west as a front, but will stall out by Tuesday morning across the north, before lifting slowly northward on Tuesday. Models are indicating that this front may sit across the north for several days and may become a flooding issue here. We may see a brief reprieve on Wednesday, with only isolated to scattered showers as the system refocuses its energy to our north and west as the next trough begins to approach the area. Could potentially see another round of strong to severe storms next Wednesday night into the Thursday, but confidence and overall progression of the system is too low to include at this time. Much more on this as the system draws closer. Lows will be in the 30s and 40s through the weekend and then the 40s and 50s by Monday and Tuesday. Highs will be in the 50s to low 60s through the weekend and then the 60s and 70s by Tuesday. 16 && .AVIATION... 06Z TAF Discussion. Messy forecast for the next 24 hours as the front slowly works through. On a whole the worst conditions are across the north through 18z and then the southern sites after 15z through 00z. Currently the line of showers and storms is impacting TCL and will be impacting BHM/EET/ASN/ANB within the next few hours. 16 && .FIRE WEATHER... Rain and thunderstorms will continue through the morning while sliding south and east. Severe storms will remain possible int he southeast through mid morning. Additionally, locally heavy rainfall will result in some areas of flooding. Rain showers remain possible through the evening with decreasing coverage overnight. Another system will bring more rain chances to the area Saturday afternoon and evening. With the wet weather forecast, expect relative humidity values to remain elevated through at least Friday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 35 47 33 54 / 100 50 10 10 30 Anniston 66 36 48 34 58 / 100 60 10 10 30 Birmingham 62 37 49 37 56 / 100 40 10 10 40 Tuscaloosa 58 37 53 38 59 / 90 40 0 10 30 Calera 64 36 50 36 59 / 100 40 10 10 30 Auburn 65 39 49 35 59 / 100 80 10 0 30 Montgomery 68 38 53 37 62 / 100 50 0 0 30 Troy 72 39 53 36 62 / 100 60 0 0 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through this afternoon for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson... Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Feb 6, 4:31 AM CST, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 431 AM CST Thu Feb 6 2020 ALZ011>015-017>050-071345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 431 AM CST Thu Feb 6 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a threat of tornadoes, damaging winds, and quarter size hail through 10AM, mainly east of a line from Talladega to Uniontown. The potential for flooding of roadways and creeks due to continued rainfall exists east of a line from Blountsville to Tuscaloosa. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Water rises are expected on Catoma Creek as well as the Tombigbee and Black Warrior River basins. Minor river flooding is forecast to occur by Friday and last into early next week for some locations. Please refer to river statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is requested through Thursday morning.
In the hours before
Special weather statement, Feb 6, 1:33 AM CST, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
133 AM CST Thu Feb 6 2020
ALZ024-025-034-060830-
Bibb AL-Jefferson AL-Shelby AL-
133 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...NORTHERN BIBB AND
JEFFERSON COUNTIES UNTIL 230 AM CST...
At 132 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oak Grove to Tannehill Ironworks State
Park to Eoline. Movement was northeast at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3356 8655 3355 8648 3350 8648 3350 8638
3339 8638 3336 8635 3329 8637 3328 8643
3320 8646 3318 8650 3312 8646 3307 8688
3298 8730 3322 8716 3325 8707 3328 8707
3331 8716 3345 8717 3377 8664 3377 8654
TIME...MOT...LOC 0732Z 228DEG 53KT 3344 8710 3327 8709 3301 8725
17/KLAWSLocal storm report, Feb 6, 2:51 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 2 WSW JOE TUCKER PARK 33.28N 86.87W
02/06/2020 SHELBY AL EMERGENCY MNGR
TREES DOWN IN THE OLD CAHABA SUBDIVISION,
OFF OF HILLSBORO PARKWAY.
&&
14Local storm report, Feb 6, 3:17 AM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG 3 SSE BESSEMER AIRPORT 33.28N 86.90W
02/06/2020 SHELBY AL AMATEUR RADIO
TREES AND POWERLINES DOWN IN THE MOSS BENDS
SUBDIVISION, SOUTH OF HIGHWAY 13.
&&
14Local storm report, Feb 6, 3:26 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 2 NNW OLD SPRING HILL 32.47N 87.79W
02/06/2020 MARENGO AL EMERGENCY MNGR
SEVERAL MANUFACTURED HOMES DESTROYED AT THE
INTERSECTION OF HWY 43 AND COUNTY ROAD 54,
SOUTH OF DEMOPOLIS.
&&
14Local storm report, Feb 6, 3:46 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM FLOOD 2 ESE HOOVER 33.40N 86.78W
02/06/2020 JEFFERSON AL EMERGENCY MNGR
REPORTS OF FLOODED ROADWAYS, INCLUDING I-459
AND I-65 IN THE HOOVER AREA.
&&
14Special weather statement, Feb 6, 4:12 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
412 AM CST Thu Feb 6 2020
ALZ025-061100-
Shelby AL-
412 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 500 AM CST...
At 412 AM CST, Doppler radar was tracking a strong thunderstorm near
University Of Montevallo, or near Montevallo, moving northeast at 60
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Wilsonville, Indian Springs Village, Vincent,
Harpersville, Westover, Wilton, American Village, Oak Mountain State
Park, Vandiver, Maylene and Patton Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3350 8648 3350 8638 3339 8638 3335 8634
3334 8637 3329 8636 3328 8643 3319 8650
3312 8646 3308 8651 3305 8660 3307 8685
3305 8690 3310 8697 3316 8697 3317 8703
3325 8701 3347 8667 3347 8661 3354 8652
TIME...MOT...LOC 1012Z 226DEG 50KT 3314 8689
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:05 PM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Feb 5, 6:10 PM CST | Special Weather Statement | BMX | Lamar | 50 min |
| Feb 5, 6:26 PM CST | Special Weather Statement | BMX | Marion | 49 min |
| Feb 5, 6:30 PM CST | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Feb 5, 7:02 PM CST | Special Weather Statement | BMX | Pickens | 28 min |
| Feb 5, 7:09 PM CST | Special Weather Statement | BMX | Walker | 51 min |
| Feb 5, 7:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Feb 5, 10:25 PM CST | Special Weather Statement | BMX | Hale | 35 min |
| Feb 5, 10:27 PM CST | Areal Flood Advisory | BMX | Pickens | 5 hr |
| Feb 5, 10:30 PM CST | Special Weather Statement | BMX | Greene | 30 min |
| Feb 5, 10:37 PM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 4 hr |
| Feb 5, 10:57 PM CST | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Feb 5, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Sumter | 5 hr |
| Feb 5, 11:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Feb 5, 11:51 PM CST | Special Weather Statement | BMX | Tuscaloosa | 24 min |
| Feb 5, 11:58 PM CST | Areal Flood Warning | BMX | Greene, Sumter, Tuscaloosa | 6 hr |
| Feb 6, 12:05 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 5 hr |
| Feb 6, 12:08 AM CST | Special Weather Statement | BMX | Jefferson | 52 min |
| Feb 6, 12:14 AM CST | Special Weather Statement | BMX | Greene | 46 min |
| Feb 6, 12:27 AM CST | Special Weather Statement | BMX | Hale | 33 min |
| Feb 6, 12:46 AM CST | Special Weather Statement | BMX | Etowah, St. Clair | 44 min |
| Feb 6, 12:47 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Walker | 6 hr |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 42 min |
| Feb 6, 12:54 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 96 min |
| Feb 6, 1:19 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 56 min |
| Feb 6, 1:33 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 57 min |
| Feb 6, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 64 min |
| Feb 6, 1:57 AM CST | Areal Flood Warning | BMX | Cherokee, Etowah, St. Clair | 9 hr |
| Feb 6, 1:59 AM CST | Tornado Warning | BMX | Shelby | 20 min |
| Feb 6, 2:23 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 52 min |
| Feb 6, 2:35 AM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 40 min |
| Feb 6, 2:50 AM CST | Tornado Warning | BMX | Dallas | 25 min |
| Feb 6, 2:53 AM CST | Tornado Warning | BMX | Calhoun, Etowah, St. Clair | 39 min |
| Feb 6, 2:58 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
| Feb 6, 3:12 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby | 51 min |
| Feb 6, 3:22 AM CST | Tornado Warning | BMX | Cherokee | 26 min |
| Feb 6, 3:31 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 42 min |
| Feb 6, 3:35 AM CST | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Feb 6, 4:06 AM CST | River Flood Warning | BMX | Jefferson | 17 hr |
| Feb 6, 4:12 AM CST | Special Weather Statement | BMX | Shelby | 48 min |
| Feb 6, 4:41 AM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph | 12 min |
| Feb 6, 6:19 AM CST | Special Weather Statement | BMX | Clay, Cleburne | 26 min |
| Feb 6, 6:32 AM CST | Flash Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 3 hr |
| Feb 6, 6:39 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Feb 6, 6:52 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Shelby | 6 hr |
| Feb 6, 7:05 AM CST | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 25 min |
| Feb 6, 7:31 AM CST | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 44 hr |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 60 hr |
| Feb 6, 7:46 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Feb 6, 7:50 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 days |
| Feb 6, 7:53 AM CST | River Flood Warning | BMX | Sumter | 10 days |
| Feb 6, 8:14 AM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Feb 6, 8:32 AM CST | Special Weather Statement | BMX | Montgomery | 43 min |
| Feb 6, 8:41 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more | 3 hr |
| Feb 6, 8:49 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 48 hr |
| Feb 6, 9:27 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Feb 6, 9:28 AM CST | Areal Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more | 3 hr |
| Feb 6, 9:54 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Russell | 3 hr |
| Feb 6, 9:58 AM CST | Special Weather Statement | BMX | Macon | 47 min |
| Feb 6, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 33 min |
| Feb 6, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 34 min |
| Feb 6, 1:41 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 19 hr |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 10 days |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 43 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.